MAUDE Adverse Event Report: BECTON DICKINSON NEEDLE 23X1 RB; NEEDLE, HYPODERMIC, SINGLE LUMEN

BECTON DICKINSON NEEDLE 23X1 RB; NEEDLE, HYPODERMIC, SINGLE LUMEN
Catalog Number 305145
Medical Device Problem Code Packaging Problem (3007)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/06/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Pr (b)(4): initial mdr submission.A follow up mdr will be submitted if additional information becomes available.Device problem code: a0205 - packaging problem (3007).
 
Event or Problem Description
Mat#: 305145 batch#: 2299263.It was reported by customer that they found an incorrect needle in with the 23gx1¿ precision glide needle.Lot: 2299263 exp: 12-31-2027.Verbatim: rcc received complaint via email.Email(s) attached.We found an incorrect needle in with the 23gx1¿ precision glide needle.Lot: 2299263 exp: 12-31-2027.17oct2023.¿ date of event: 09/06/2023.¿ event was noted before use on patient.¿ no change or delay in treatment.¿ preparing anaphylaxis kits to send to the home for patients ¿ yes sample is available : xxx.
 
Additional Manufacturer Narrative
(b)(4) - follow up for device evaluation it was reported an incorrect needle was mixed in.To aid in the investigation, a strip of five sealed packaging blisters and two photos were received for evaluation by our quality team.A visual inspection was performed, and one of the packaging blisters has a different needle assembly.The two photos provided show the samples received.No other defects or imperfections were observed/ this defect could occur if, during line clearance, the unit was not detected.A device history record review was completed for provided material number (b)(4), lot 2299263.The review did not reveal any detected quality issues during the production of this lot that could have contributed to the reported defect.There were no related quality notifications.All processes and final inspections complied with specification requirements.The sample will be shown to associates for awareness.To date, there have been no other similar events reported for this lot.Based on the investigation and with the returned sample analysis the symptom reported by the customer is confirmed.
 
Event or Problem Description
No additional information received mat#: (b)(4) batch#: 2299263 it was reported by customer that they found an incorrect needle in with the 23gx1¿ precision glide needle.Lot: 2299263 exp: 12-31-2027.Verbatim: rcc received complaint via email.Email(s) attached.We found an incorrect needle in with the 23gx1¿ precision glide needle.Lot: 2299263 exp: 12-31-2027 17oct2023 ¿ date of event: (b)(6) 2023 ¿ event was noted before use on patient ¿ no change or delay in treatment ¿ preparing anaphylaxis kits to send to the home for patients ¿ yes sample is available : xxx.

Brand Name
NEEDLE 23X1 RB
Common Device Name
NEEDLE, HYPODERMIC, SINGLE LUMEN
Manufacturer (Section D)
BECTON DICKINSON
1 becton drive
franklin lakes NJ 07417
Manufacturer (Section G)
BD MEDICAL (BD WEST) MEDICAL SURGICAL
1852 10th avenue
columbus NE 68601
Manufacturer Contact
helen cox
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key17984440
Report Number1911916-2023-00793
Device Sequence Number8171720
Product Code FMI
UDI-Device Identifier30382903051459
UDI-Public(01)30382903051459
Combination Product (Y/N)N
Initial Reporter StateMD
Initial Reporter CountryUS
PMA/510(K) Number
K021475
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 10/30/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number305145
Device Lot Number2299263
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/06/2023
Supplement Date Received by Manufacturer10/30/2023
Initial Report FDA Received Date10/23/2023
Supplement Report FDA Received Date10/30/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/26/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown